International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 12, Pages 821-823
On a four-generator Coxeter group
Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
Received 4 December 1999
Copyright © 2000 Muhammad A. Albar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study one of the -generator Coxeter groups and show that it is
SQ-universal (SQU). We also study some other properties of the group.